# SDR HEEA0011875

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Plate
- Part number: 10522341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLATE CORRODED AND SEPARATED BEYOND REPAIR.
